Splines and pseudo-inverses. (English) Zbl 0393.65022


65J10 Numerical solutions to equations with linear operators
41A15 Spline approximation
47A05 General (adjoints, conjugates, products, inverses, domains, ranges, etc.)
46M05 Tensor products in functional analysis
Full Text: DOI EuDML


[1] 1. J. M. BEREZANSKIJ, Expansions in Eigenfunctions of SelfadjointOperator, ,Amer Math. Soc, Providence, R. I., 1968. Zbl0157.16601 · Zbl 0157.16601
[2] 2. F. J. DELVOS and H. POSDORF, On Optimal Tensor Product Approximation, J. Approximation Theory, Vol. 18, 1976,pp.99-107. Zbl0442.41002 MR438012 · Zbl 0442.41002 · doi:10.1016/0021-9045(76)90098-8
[3] 3. F. J. DELVOS and K. H. SCHLOSSER, Das Tensorprodukt-Schema von Spline Systemen in Spline-Funktionen K. Böhmer, G. Meinardus, W. Schempp, Mannheim, Wien-Ziirich, Bibliographisches Institut, 1974. Zbl0295.41009 MR412679 · Zbl 0295.41009
[4] 4. C. A. DESOER and B. H. WHALEN, A note on Pseudo-inverses, J. Soc. Industr. Math,,Vol. 11, 1963, pp.442-447. Zbl0123.09603 MR156199 · Zbl 0123.09603 · doi:10.1137/0111031
[5] 5. T. N. E. GREVILLE, Note on Fitting Functions ofSeveral Variables, J. Soc. Industr.Appl. Math., Vol. 9, 1961, pp. 109-115. Zbl0168.14902 MR129112 · Zbl 0168.14902 · doi:10.1137/0109011
[6] 6. F. J. HALL, Generalized Inverses of a Bordered Matrix of Operators, S.I.A.M .J. Appl. Math., Vol. 29, 1975 , pp. 152-163. Zbl0324.47007 MR372643 · Zbl 0324.47007 · doi:10.1137/0129015
[7] 7. W. HAUSSMANN, On Multivariate Spline Systems, . Approximation Theory, Vol.11, 1974, pp.285-305. Zbl0292.41009 MR358153 · Zbl 0292.41009 · doi:10.1016/0021-9045(74)90001-X
[8] 8. W. HAUSSMANN and H. J. MÜNCH, On the Construction of Multivariate Spline Systems in Approximation Theory, G. G. Lorentz, New York, London, Academic Press, 1973, pp.337-378. Zbl0334.41005 MR333529 · Zbl 0334.41005
[9] 9. P. L. LAURENT, Approximation et optimisation, Paris, Hermann, 1972. Zbl0238.90058 MR467080 · Zbl 0238.90058
[10] 10. N. MINAMIDE and K. NAKAMURA, A Restricted Pseudo-Inverse and its Application to Constrained minima, S.I.A.M. J. Appl. Math., Vol. 19, 1970 ,pp 167-177. Zbl0299.15003 MR268692 · Zbl 0299.15003 · doi:10.1137/0119015
[11] 11. W. PETRYSHYN, On Generalized Inverses and on the Uniform Convergence of (I-ßK)n with Application to Itérative Methods, J. Math. Anal, and Appl., Vol.18, 1967 pp. 417-439. Zbl0189.47502 MR208381 · Zbl 0189.47502 · doi:10.1016/0022-247X(67)90036-4
[12] 12. A. SARD, Optimal Approximation, J. Funct. Anal., Vol. 1, 1967, pp. 222-244. Zbl0158.13601 MR219967 · Zbl 0158.13601 · doi:10.1016/0022-1236(67)90033-X
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.